# SDR REXA2021060700407

- Difficulty date: May 29, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 15,401 hours, 11,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE LOWER TCAS ANTENNA DOUBLER AT FS 300.00, STR 27 AREA CORRODED.  REMOVED TCAS ANTENNA DOUBLER AND DRAME CLEET, LOCATED DRILLED, INSTALLED AND SEALED DOUBLER AND FRAME CLEET IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01, 51-21-11-001-001-A01 REMOVED LOWER TCAS ANTENNA IAW CRJ 900 AMM 34-43-07-000-801-A02 SEE JOB 1 OP:285 FOR INSTALL AND SEAL. REMOVED AND REPLACED 1 HILITE ON STR 27 IAW CRJ 900 SRM 51-42-06-001-001-A01.
